# SDR AWXA9900011

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 033006
- Condition: Inop
- Location: Lt Underwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT LOWER FUSELAGE UNDERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LT POWER SUPPLY AND BATTERY PACK, OPS CK GOOD.
